# SDR AALA201908319003

- Difficulty date: August 30, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 27,320 hours, 10,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: False Indication
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SLIDE PRESSURE LOW AT 3L. ACCOMPLISHED INTERFACE AND POWER UP TEST IAW AMM 23-73-00-740-005-B. OPS TEST OK. OK FOR SERVICE.  DOOR 3L BOTTLE SHOWS GREEN BAND.
